FOURIER PROBLEM FOR WEAKLY NONLINEAR EVOLUTION INCLUSIONS WITH FUNCTIONALS

Mykola M. Bokalo, Iryna V. Skira

Анотація


The Fourier problem or, in other words, the problem without initial conditions
for evolution equations and inclusions arise in modeling different nonstationary processes in nature, that started a long time ago and initial conditions do not affect on them in the actual time moment. The Fourier problem for evolution variational inequalities (inclusions) with functionals is considered in this paper. The conditions for existence and uniqueness of weak solutions of the problem are set. Also the estimates of weak solutions are obtained.


Ключові слова


Fourier problem; problem without initial condition; evolution inclusion; subdifferential of functional

Повний текст:

PDF (English)

Посилання


J.-P. Aubin, Un theoreme de compacite, Comptes rendus hebdomadaires des seances de l’academie des sciences, 256, (24) (1963), 5042–5044.

F. Bernis, Existence results for doubly nonlinear higher order parabolic equations on unbounded domains, Mathematische Annalen, 279 (1988), 373–394.

M. Bokalo, Problem without initial conditions for some classes of nonlinear parabolic equations, Journal of Soviet Mathematics, 51 (1990), 2291–2322.

M. Bokalo, Well-posedness of problems without initial conditions for nonlinear parabolic variational inequalities, Nonlinear Boundary Problem, 8 (1998), 58–63.

M. Bokalo, V. Dmytriv, Boundary problems for integro-differential equations in anisotropic spaces, Visnyk of the Lviv Univ. Series Mech. Math., 59 (2001), 84–101 (in Ukrainian).

M. Bokalo, Yu. Dmytryshyn, Problems without initial conditions for degenerate implicit evolution equations, Electronic Journal of Differential Equations, 2008, (4) (2008), 1–16.

M. Bokalo, A. Lorenzi, Linear evolution first-order problems without initial conditions, Milan Journal of Mathematics, 77 (2009), 437–494.

M. Bokalo, Almost periodic solutions of anisotropic elliptic-parabolic equations with variable exponents of nonlinearity, Electronic Journal of Differential Equations, 2014 (178) (2014), 1–13.

M. Bokalo, I. Skira, Almost periodic solutions for nonlinear integro-differential elliptic-parabolic equations with variable exponents of nonlinearity, International Journal of Evolution Equations, 10 (3-4) (2017), 297–314.

M. Bokalo, I. Skira, Well-posedness of the Fourier problem for higher-order weakly nonlinear integro-differential elliptic-parabolic equations, Visnyk of the Lviv Univ. Series Mech. Math., 85 (2018), 91–106 (in Ukrainian).

H. Br´ezis, Op´erateurs maximaux monotones et semi-groupes de contractions dans les espaces de Hilbert, North-Holland Publishing Comp., Amsterdam, London, 1973.

H. Brezis, Functional Analysis, Sobolev Spaces and Partial Differential Equations, Springer, New York, Dordrecht, Heidelberg, London, 2011.

O. Buhrii, Some parabolic variational inequalities without initial conditions, Visnyk of the Lviv University. Series Mechanics and Mathematics, 49 (1998), 113–121.

H. Gajewski, K. Gr¨oger, K. Zacharias, Nichtlineare Operatorgleichungen und Operatordifferentialgleichungen, Akademie-Verlag, Berlin, 1974.

S. D. Ivasishen, Parabolic boundary-value problems without initial conditions, Ukrainian Mathematical Journal, 34 (5) (1982), 547–552.

J.-L. Lions, Quelques m´ethodes de r´esolution des probl´emes aux limites non lin´eaires, Dunod Gauthier-Villars, Paris (France), 1969.

O. Oleinik, G. Iosifjan, Analog of Saint-Venant’s principle and uniqueness of solutions of the boundary problems in unbounded domain for parabolic equations, Uspekhi Mat. Nauk, 31 (6) (1976), 142–166.

A. Pankov, Bounded and almost periodic solutions of nonlinear operator differential equations, Kluwer, Dordrecht, 1990.

P.Ya. Pukach, On problem without initial conditions for some nonlinear degenarated parabolic system, Ukrainian Mathematical Journal, 46 (4) (1994), 484–487.

R. Rockafellar, On the maximal monotonicity of subdifferential mappings, Pacific Journal of Mathematics, 33 (1) (1970), 209–216.

R. E. Showalter, Singular nonlinear evolution equations, The Rocky Mountain Journal of Mathematics, 10 (3) (1980), 499–507.

R. E. Showalter, Monotone operators in Banach space and nonlinear partial differential equations, American Mathematical Society, 49, Providence, 1997.

A. Tychonoff, Th´eor`emes d’unicit´e pour l’´equation de la chaleur, Mat. Sb., 42 (2) (1935), 199–216.

O. Buhrii, N. Buhrii, On initial-boundary value problem for nonlinear integrodifferential equations with variable exponents of nonlinearity, New Trends in Mathematical Sciences, 5 (3) (2017), 128–153.

O. Buhrii, N. Buhrii, Integro-differential systems with variable exponents of nonlinearity, Open Mathematics, 15 (2017), 859-–883.

M. Loayza, Asymptotic behavior of solutions to parabolic problems with nonlinear nonlocal terms, Electronic Journal of Differential Equations, 2013 (228) (2013), 1–12.

K. Yoshida, Functional Analysis, Springer-Verlag, Berlin Heidelberg, 1995.




DOI: http://dx.doi.org/10.15421/141901

Посилання

  • Поки немає зовнішніх посилань.



Індексування журналу

Журнал розміщено у наукометричних базах, репозитаріях та пошукових системах:

  

    

   

    


Адреса редколегії: 49050, Україна, Дніпровський національний університет імені Олеся Гончара, вул. Козакова 18, корп. 14, механіко-математичний факультет, д-р фіз.-мат. наук, проф. Когут П.І. 

email: p.kogut@i.ua

www.kdr.dp.ua

www.dnu.dp.ua


Free counters! 

Лицензия Creative Commons
Це видання має доступ за ліцензією Creative Commons «Attribution» («Атрибуция») 4.0 Всемирная.


Open Science in Ukraine - website development